Journal of Symbolic Logic

The False Assumption Underlying Berry's Paradox

James D. French

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 4 (1988), 1220-1223.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742792

Mathematical Reviews number (MathSciNet)
MR973111

Zentralblatt MATH identifier
0669.03006

JSTOR
links.jstor.org

Citation

French, James D. The False Assumption Underlying Berry's Paradox. J. Symbolic Logic 53 (1988), no. 4, 1220--1223. https://projecteuclid.org/euclid.jsl/1183742792


Export citation